# SDR SWAA2023072560193

- Difficulty date: June 18, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AILERON BALANCE ADJUSTMENT WEIGHT LOCATED BALANCE BAY #5 UPPER AND LOWER AT LT WING 2023-394673<[01] REPLACED AILERON BALANCE WEIGHT LOC. BALANCE BAY #5 UPPER AND LOWER LT WING IAW B737-700 SRM 51-60-01-0G-0 STEP 5.A.(5)(D);[02] REPLACED AILERON BALANCE WEIGHT LOC. BALANCE BAY #5 UPPER AND LOWER LT WING IAW B737-700 SRM 51-60-01-0G-0 STEP 5.A.(5)(D). RII.
